Analytic solutions of an equation of infinite order with polynomial coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1959), pp. 130-146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_3_a12,
author = {Yu. F. Korobeinik},
title = {Analytic solutions of an equation of infinite order with polynomial coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {130--146},
year = {1959},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_3_a12/}
}
Yu. F. Korobeinik. Analytic solutions of an equation of infinite order with polynomial coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1959), pp. 130-146. http://geodesic.mathdoc.fr/item/IVM_1959_3_a12/